Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces

Olga Hadžić, Endre Pap, Mirko Budinčević

Research output: Contribution to journalArticle

60 Citations (Scopus)


In this paper a fixed point theorem for a probabilistic q-contraction f : S → S, where (S, F, T) is a complete Menger space, F satisfies a grow condition, and T is a g-convergent t-norm (not necessarily T ≥ TL) is proved. There is proved also a second fixed point theorem for mappings f : S → S, where (S, F, T) is a complete Menger space, T satisfy a weaker condition than in [13], and T belongs to some subclasses of Dombi, Aczél-Alsina, and Sugeno-Weber families of t-norms. An application to random operator equations is obtained.

Original languageEnglish
Pages (from-to)363-382
Number of pages20
Issue number3
Publication statusPublished - Dec 1 2002


ASJC Scopus subject areas

  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Information Systems
  • Artificial Intelligence
  • Electrical and Electronic Engineering

Cite this